# SDR PCAA0402169

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 31,233 hours, 34,609 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: XD4N
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLIGHT 3761 FROM ROCHESTER TO LGA, HAD TO RETURN TO FIELD DUE TO THE LANDING GEAR INOP LIGHT ILLUMINATING UPON GEAR UP SELECTION DURING CLIMBOUT.  GEAR WAS EXTENDED MANUALLY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RELAYS 3261-K5, K6, K8, K11 AND OPERATIONAL CHECKS WERE ALL GOOD.  AIRCRAFT RETURNED TO SERVICE.
